Volume 36, Number 3, May/June 2002
|Page(s)||427 - 460|
|Published online||15 August 2002|
Numerical precision for differential inclusions with uniqueness
UMR 5585 CNRS, MAPLY,
Laboratoire de mathématiques appliquées de Lyon,
Bernard Lyon I,
69622 Villeurbanne Cedex, France. email@example.com.
Laboratoire Mécatronique 3M,
Université de Technologie de Belfort-Montbéliard,
90010 Belfort Cedex, France.
2 UMR 5585 CNRS, MAPLY, Laboratoire de mathématiques appliquées de Lyon, Université Claude Bernard Lyon I, 69622 Villeurbanne Cedex, France.
In this article, we show the convergence of a class of numerical schemes for certain maximal monotone evolution systems; a by-product of this results is the existence of solutions in cases which had not been previously treated. The order of these schemes is 1/2 in general and 1 when the only non Lipschitz continuous term is the subdifferential of the indicatrix of a closed convex set. In the case of Prandtl's rheological model, our estimates in maximum norm do not depend on spatial dimension.
Mathematics Subject Classification: 34A60 / 34G25 / 34K28 / 47H05 / 47J35 / 65L70
Key words: Differential inclusions / existence and uniqueness / multivalued maximal monotone operator / sub-differential / numerical analysis / implicit Euler numerical scheme / frictions laws.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.